MathSciNet Relay Station
MathSciNet bibliographic data
MR1907886 34K20 (34K25)
Kalas, Josef; Baráková, Lenka Stability and asymptotic behaviour of a two-dimensional differential system with delay. J. Math. Anal. Appl. 269 (2002), no. 1, 278–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement